MathSciNet Relay Station
MathSciNet bibliographic data
MR1327009 (96k:03107) 03E05 (03C80 03E35 04A20)
Farah, Ilijas A coherent family of partial functions on $\bold N$. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2845–2852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement